RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1978, Volume 23, Issue 2, Pages 403–408 (Mi tvp3050)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Testing hypothesis of the linear accumulation of damages

V. B. Bagdonavičius

Moscow

Abstract: A model of the linear accumulation of damages (LAD) is described. Necessary and sufficient conditions for realizations of this model to be within the bounds of Sedyakin's model are obtained. A chi-square-type test for the LAD hypothesis is given.

Full text: PDF file (411 kB)

English version:
Theory of Probability and its Applications, 1979, 23:2, 385–390

Bibliographic databases:

Received: 14.11.1975

Citation: V. B. Bagdonavičius, “Testing hypothesis of the linear accumulation of damages”, Teor. Veroyatnost. i Primenen., 23:2 (1978), 403–408; Theory Probab. Appl., 23:2 (1979), 385–390

Citation in format AMSBIB
\Bibitem{Bag78}
\by V.~B.~Bagdonavi{\v{c}}ius
\paper Testing hypothesis of the linear accumulation of damages
\jour Teor. Veroyatnost. i Primenen.
\yr 1978
\vol 23
\issue 2
\pages 403--408
\mathnet{http://mi.mathnet.ru/tvp3050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=519103}
\zmath{https://zbmath.org/?q=an:0428.62064|0399.62099}
\transl
\jour Theory Probab. Appl.
\yr 1979
\vol 23
\issue 2
\pages 385--390
\crossref{https://doi.org/10.1137/1123043}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3050
  • http://mi.mathnet.ru/eng/tvp/v23/i2/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Surikov, “The life time of a random binary sequence (coherent system)”, Discrete Math. Appl., 20:2 (2010), 221–230  mathnet  crossref  crossref  mathscinet  elib
    2. J. Math. Sci. (N. Y.), 188:6 (2013), 724–734  mathnet  crossref  mathscinet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:247
    Full text:100
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020